MAUDE Adverse Event Report: ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 09-jan-2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-6410 main pump tubing was not functioning adequately, the black straw (neoprene) was not normal and was slightly bent causing the solution volume to increase continuously.This was discovered during a shoulder arthroscopy procedure with no patient harm.The case was completed successfully with another device.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
MAIN PUMP TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24163548
Report Number1220246-2026-00298
Device Sequence Number9252186
Product Code HRX
UDI-Device Identifier00888867118010
UDI-Public(01)00888867118010(11)250601(17)300531(10)82314631
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING
Device Catalogue NumberAR-6410
Device Lot Number82314631
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown